Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
D@n

Red marks!!! I can't get over it...Help!!!

Recommended Posts

I am so stressed out that I have redmarks due to Accutane's initial breakout. It's like it never ends. First it was just pimples now it's f**king redmarks or possibly scars. Arghhhh..

I need support... any comments is appreciated...

Link to post
Share on other sites

I am so stressed out that I have redmarks due to Accutane's initial breakout. It's like it never ends. First it was just pimples now it's f**king redmarks or possibly scars. Arghhhh..

I need support... any comments is appreciated...

Only time will heal them. Just remember red marks arent permanent.

Fraxel can help with scars as well.

Nothing is permanent.

Link to post
Share on other sites

I've always had red marks. I don't even notice them anymore. I suppose you could get laser surgery if they really bother you, to even out your skin tone.

Link to post
Share on other sites

I am so stressed out that I have redmarks due to Accutane's initial breakout. It's like it never ends. First it was just pimples now it's f**king redmarks or possibly scars. Arghhhh..

I need support... any comments is appreciated...

When you start to get negative, think about this. Imagine how good your skin is going to look after it's all gone. Think about the people who made fun on your skin or gave you a hard time about it. Then think about the look on their faces, when you walk into school, work, whatever, with better skin then them. Keep looking ahead, and always, always remember that nothing lasts forever. You could drink five sodas a day, never wash your face - do nothing for your skin, and your acne would still go away at somepoint. Remember, your acne will go away.

As for the Accutane, I'm going to be honest with you. Accutane sucks. Depending on your dosage, it will make your eyes really dry, lips dry, skin dry and possible peel. It'll make your muscles more sore if you workout. And it might make you a little grumpy. However it works. It really works. It'll really agitate you during the first month or two, but after that you will start to clear up very fast. Stop thinking about "how bad" it looks now and start thinking about how good it's going to look.

Best of luck!

Link to post
Share on other sites

Fun over my face...shit there is people with crystal clear skin and they ugly like shit. When I was 14 or 15 some people used to say something, I f***** them up verbally and physically if I had to lol. Oh please...I live in a shit neighborhood in NYC, there is so many ugly people in here, some people I know with very bad acne look better then them :razz:

Link to post
Share on other sites

sorry man...you gotta deal with it. I've got mad red marks after tane, but eventually they'll fade. It'll take months to fade naturally. You could try hydroquine or some shiznit like that.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×